# SDR SWAA2022021170946

- Difficulty date: February 9, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 30,385 hours, 13,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT: RH OVERWING EXIT SIGN COVER BROKE ; / [01] INSTALLED COVER. MM 33-51-01
